# SDR 2008UALA02402

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 33,647 hours, 13,158 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: 1st Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT O2 LEAK CAPTOR 1ST OBS MASK FITTING.  FOUND 2ND OBS. MASK DISCONNECTED. SUSPECT LEAK FROM THERE.  CONNECTED MASK AND CHECKED FITTINGS FOR LEAKS, NONE NOTED, SERVICED CREW O2 TO FULL.
